# SDR IPXA2025032637187

- Difficulty date: March 3, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 2024T3056C
- Condition: Punctured
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - STR - Z600 - R/H WING, I/B FLAP LOWER SKIN, BETWEEN RIB 9 AND 10, AT 1.7 IN I/B OF RIB 10, 2 PUNCTURES AT 14 AND 15 IN OF TRAILING EDGE. DOT 73-036 VERIFIED APPLICATION OF TOP COAT AT EXTERNAL PLATE (DOUBLER) ON R/H WING, I/B FLAP LOWER INNER SKIN, BETWEEN RIB 9A AND 10 FROM 14 AND 15 INCHES OF TRAILING EDGE. IAW A300-600 SRM 57-50-00 PART. 4.E (3) (W).
